Alert archive / Ohio / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 123, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Dec 11, 2021, 4:11 AM EST for 5 counties in Ohio. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 11, 2021, 4:11 AM EST (09:11 UTC)
- Expired
- Dec 11, 2021, 5:00 AM EST
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Darke County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 4:18 AM EST | TSTM WND DMG | 2 W New Madison, OH | SEVERAL TREES DOWN IN SOUTHWEST DARKE COUNTY. TIME ESTIMATED FROM RADAR. |
| Dec 11, 4:48 AM EST | TSTM WND DMG | Wnw Eaton, OH | SEVERAL TREES DOWN IN EATON CO. TIME ESTIMATED FROM RADAR. |
| Dec 11, 4:50 AM EST | TSTM WND DMG | 5 Ene Lewisburg, OH | SEVERAL TREES REPORTED DOWN IN NORTHWEST MONTGOMERY COUNTY. TIME ESTIMATED USING RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 11, 12:20 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659
WUUS51 KILN 110911
SVRILN
OHC037-109-113-135-149-111000-
/O.NEW.KILN.SV.W.0123.211211T0911Z-211211T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
411 AM EST Sat Dec 11 2021
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southern Shelby County in west central Ohio...
Northern Preble County in west central Ohio...
Southern Darke County in west central Ohio...
Northwestern Montgomery County in west central Ohio...
Western Miami County in west central Ohio...
* Until 500 AM EST.
* At 411 AM EST, severe thunderstorms were located along a line
extending from near Versailles to 6 miles east of Connersville,
moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Troy, Trotwood, Piqua, Englewood, Greenville, Eaton, West Milton,
Versailles, Covington, Arcanum, Bradford, Lewisburg, New Paris,
West Alexandria, Pleasant Hill, New Madison, Clayton, Union,
Brookville and New Lebanon.
This includes the following Interstates...
I-70 in Ohio between mile markers 1 and 26.
I-75 in Ohio between mile markers 72 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
&&
LAT...LON 3998 8481 4022 8461 4026 8407 3972 8441
3972 8481
TIME...MOT...LOC 0911Z 258DEG 39KT 4017 8452 3969 8503
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hatzos3 follow-up statements
029
WWUS51 KILN 110930
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
430 AM EST Sat Dec 11 2021
OHC037-109-113-135-149-111000-
/O.CON.KILN.SV.W.0123.000000T0000Z-211211T1000Z/
Shelby OH-Preble OH-Darke OH-Montgomery OH-Miami OH-
430 AM EST Sat Dec 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR SOUTHERN SHELBY...NORTHERN PREBLE...SOUTHEASTERN DARKE...
NORTHWESTERN MONTGOMERY AND WESTERN MIAMI COUNTIES...
At 430 AM EST, severe thunderstorms were located along a line
extending from Piqua to Eaton, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Troy, Trotwood, Piqua, Englewood, Eaton, West Milton, Covington,
Arcanum, Bradford, Lewisburg, New Paris, West Alexandria, Pleasant
Hill, Clayton, Union, Brookville, New Lebanon, Russia, Phillipsburg
and Gettysburg.
This includes the following Interstates...
I-70 in Ohio between mile markers 1 and 26.
I-75 in Ohio between mile markers 72 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3989 8481 4001 8461 4023 8443 4026 8407
3972 8441 3972 8481
TIME...MOT...LOC 0930Z 258DEG 46KT 4020 8425 3975 8473
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hatzos624
WWUS51 KILN 110943
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
443 AM EST Sat Dec 11 2021
OHC149-110953-
/O.CAN.KILN.SV.W.0123.000000T0000Z-211211T1000Z/
Shelby OH-
443 AM EST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SHELBY COUNTY IS
CANCELLED...
An additional severe thunderstorm warning remains in effect for
southeastern Shelby County until 515 AM.
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
LAT...LON 4001 8461 4007 8443 4020 8420 4019 8419
4019 8412 3972 8441 3972 8481 3978 8481
TIME...MOT...LOC 0943Z 261DEG 45KT 4015 8418 3976 8457
$$
OHC037-109-113-135-111000-
/O.CON.KILN.SV.W.0123.000000T0000Z-211211T1000Z/
Preble OH-Darke OH-Montgomery OH-Miami OH-
443 AM EST Sat Dec 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EST
FOR NORTHERN PREBLE...SOUTHEASTERN DARKE...NORTHWESTERN MONTGOMERY
AND WESTERN MIAMI COUNTIES...
At 443 AM EST, severe thunderstorms were located along a line
extending from Piqua to West Alexandria, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Troy, Trotwood, Piqua, Englewood, Eaton, West Milton, Covington,
Arcanum, Lewisburg, West Alexandria, Pleasant Hill, Clayton, Union,
Brookville, New Lebanon, Phillipsburg, Eldorado, Verona, West
Manchester and Laura.
This includes the following Interstates...
I-70 in Ohio between mile markers 3 and 26.
I-75 in Ohio between mile markers 73 and 85.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4001 8461 4007 8443 4020 8420 4019 8419
4019 8412 3972 8441 3972 8481 3978 8481
TIME...MOT...LOC 0943Z 261DEG 45KT 4015 8418 3976 8457
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hatzos686
WWUS51 KILN 110955
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
455 AM EST Sat Dec 11 2021
OHC037-109-113-135-111004-
/O.EXP.KILN.SV.W.0123.000000T0000Z-211211T1000Z/
Preble OH-Darke OH-Montgomery OH-Miami OH-
455 AM EST Sat Dec 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PREBLE...SOUTHEASTERN
DARKE...NORTHWESTERN MONTGOMERY AND WESTERN MIAMI COUNTIES WILL
EXPIRE AT 500 AM EST...
The storms which prompted the warning are moving out of the area.
Therefore, the warning will be allowed to expire. An additional
severe thunderstorm warning remains in effect for eastern Miami
County until 515 PM.
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 4001 8461 4007 8443 4020 8420 4019 8419
4019 8412 3972 8441 3972 8481 3978 8481
TIME...MOT...LOC 0954Z 258DEG 39KT 4017 8404 3978 8443
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 11, 4:02 AM EST, 9 minutes earlier.
Area forecast discussion, Dec 11, 4:02 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
402 AM EST Sat Dec 11 2021
.SYNOPSIS...
Showers and thunderstorms will continue this morning ahead of a
cold front moving through the Ohio Valley. A drier and cooler
airmass will spread into the region this afternoon into tonight.
Dry and seasonable conditions will then continue into early
next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Widespread showers and thunderstorms across the area this
morning are mainly organized within two broad southwest to
northeast lines. In continued southwest low level southwest
flow, temperatures have climbed into the low to mid 60s across
much of our area with dewpoints into the upper 50s to lower 60s.
This has allowed for some lower end ML capes to develop across
our area with values up close to 500 J/kg across our far
southwest and we should continue to destabilize a bit more
across our area through daybreak. With impressive wind fields
in place, this will help keep the severe threat going for the
next few hours. Pcpn chances will continue across our area until
the cold front moves east through late morning. Good CAA will
develop as the front moves through and this will allow for some
of the 35-40 knot 925 mph winds to mix down to the surface later
this morning into this afternoon. Went ahead and expanded the
wind advisory a tier or two counties farther south to account
for this.
Some brief clearing may develop right behind the front, but we
should cu back up fairly quickly in the developing CAA and wrap
around moisture. Highs will occur this morning with temperatures
then falling through this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Surface high pressure will build east across the Tennessee
Valley tonight into Sunday. This will lead to clearing skies
and decreasing winds tonight with mostly sunny skies expected
for Sunday. Lows tonight will be in the upper 20s with highs on
Sunday in the mid 40s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
Extended period begins
with high pressure extending over the Ohio Valley from the lower
Mississippi Valley Sunday night and Monday. Temperatures will be
above normal with highs reaching the lower 50s.
The flow becomes persistently out of the south through mid-week as
mid-level ridging builds directly over the Ohio Valley and shortwave
energy ejects up the back side of the ridge from the central Rockies
into western Ontario. Outside of a chance of rain associated with
some of this weak energy Tuesday night into Wednesday morning, dry
weather should continue.
The next cold front approaches the region on Thursday as the ridge
is nudged a bit to the east. There is some uncertainty as to whether
the front clears the area to the south, so have continued a chance
of rain into Friday.
Above normal temperatures will be the rule in the latter half of the
extended period as afternoon temperatures peak in the low 60s by
Wednesday and Thursday and the mid 40s to low 50s on Friday behind
the front.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
A strengthening 70+ knot low level jet will shift east across
the region through daybreak ahead of an approaching strong
cold front. This will allow for showers and thunderstorms to
continue to fill in across the region over the next several
hours. IFR cigs across the area should gradually lift into MVFR
through daybreak but IFR and lower conditions can still be
expected in the stronger showers and thunderstorms.
Pcpn will taper off from the west through mid to late morning
as the cold front moves east through the area. As it does,
winds will become westerly and increase through the day. West
winds of 15 to 25 knots with gusts of 30 to 40 mph will be
possible. In the CAA, MVFR cigs will linger through the
afternoon.
High pressure will build into the region tonight, leading to
clearing skies and decreasing winds.
OUTLOOK...No significant weather expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 7 PM EST this evening for OHZ026-034-035-
042>046-051-052-056.
KY...None.
IN...None.
&&
SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Hogue
AVIATION...JGLHazardous weather outlook, Dec 10, 9:06 PM EST, 7 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 906 PM EST Fri Dec 10 2021 KYZ100-OHZ053>055-063>065-073-074-081-082-088-120200- Lewis-Clark-Madison-Franklin OH-Fayette OH-Pickaway-Fairfield-Ross- Hocking-Adams-Pike-Scioto- 906 PM EST Fri Dec 10 2021 This Hazardous Weather Outlook is for Northeast Kentucky, Central Ohio, South Central Ohio and West Central Ohio. .DAY ONE...Tonight. Showers and thunderstorms are expected tonight. A few strong to severe storms are likely late tonight, with damaging winds being the primary threat. A tornado or two cannot be ruled out. Heavy rainfall is expected with any training thunderstorm activity. Some localized flooding will be possible in the most persistent storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to severe storms are likely early Saturday morning. Damaging winds will be the primary threat, although an isolated tornado cannot be ruled out. Windy conditions are expected on Saturday with gusts of 30 to 40 mph likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. INZ050-058-059-066-073>075-080-KYZ089>099-OHZ060>062-070>072-077>080- 120200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Preble-Montgomery-Greene-Butler- Warren-Clinton-Hamilton-Clermont-Brown-Highland- 906 PM EST Fri Dec 10 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Showers and thunderstorms are expected tonight. A few strong to severe storms are likely tonight, with damaging winds being the primary threat. A tornado or two cannot be ruled out. Heavy rainfall is expected with any training thunderstorm activity. Some localized flooding will be possible in the most persistent storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Windy conditions are expected on Saturday with gusts of 30 to 40 mph likely. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. OHZ026-034-035-042>046-051-052-056-120200- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Licking- 906 PM EST Fri Dec 10 2021 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Additionally, showers and thunderstorms are expected tonight. A few strong to severe storms will be likely late tonight, with damaging straight-line wind being the primary threat. A tornado or two cannot be ruled out. Heavy rainfall is expected with any training thunderstorm activity. Some localized flooding will be possible in the most persistent storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A few strong to severe storms may be possible Saturday morning in central Ohio. Damaging winds will be the primary threat, although an isolated tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Dec 11, 3:40 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
340 AM EST Sat Dec 11 2021
INZ050-058-059-110915-
Fayette IN-Union IN-Wayne IN-
340 AM EST Sat Dec 11 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WAYNE, NORTHWESTERN
UNION AND FAYETTE COUNTIES IN EAST CENTRAL INDIANA THROUGH 415 AM
EST...
At 340 AM EST, strong thunderstorms were located along a line
extending from 6 miles northeast of Hagerstown to Rushville, moving
east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Richmond, Connersville, Centerville, Cambridge City, Hagerstown,
Fountain City, Dublin, Glenwood, Franklin, Waterloo, Bunker Hill,
Abington, Brownsville, Greens Fork, East Germantown, Spring Grove,
Bethel, Economy, Mount Auburn and Whitewater.
This includes I-70 in Indiana between mile markers 134 and 155.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 600 AM EST for east central
Indiana...and west central Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3979 8530 3979 8522 3987 8522 3987 8520
4000 8520 4000 8481 3980 8482 3964 8498
3959 8530
TIME...MOT...LOC 0840Z 252DEG 42KT 3998 8508 3962 8547
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Dec 11, 3:47 AM EST, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
347 AM EST Sat Dec 11 2021
OHZ043-051-110915-
Shelby OH-Miami OH-
347 AM EST Sat Dec 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SHELBY AND NORTHERN
MIAMI COUNTIES THROUGH 415 AM EST...
At 347 AM EST, a strong thunderstorm was located near Versailles,
moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sidney, Piqua, Covington, Newport, Bradford, Anna, Fort Loramie,
Jackson Center, Hardin, Russia, Fletcher, Port Jefferson, Lockington,
Montra, Polo, Newbern, Maplewood, Pemberton, Bloomer and Lake Loramie
State Park.
This includes I-75 in Ohio between mile markers 81 and 101.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4036 8400 4014 8403 4011 8443 4038 8443
4038 8434 4039 8434 4046 8400
TIME...MOT...LOC 0847Z 259DEG 40KT 4025 8443
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatzosLocal storm report, Dec 11, 3:56 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
356 AM EST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM TSTM WND DMG 2 S ADA 40.73N 83.82W
12/11/2021 HARDIN OH LAW ENFORCEMENT
ROOF BLOWN OFF AND HALF A BUILDING COLLAPSED. TIME
ESTIMATED FROM RADAR.
&&
JEGSpecial weather statement, Dec 11, 3:59 AM EST, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
359 AM EST Sat Dec 11 2021
OHZ042-060-110930-
Darke OH-Preble OH-
359 AM EST Sat Dec 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN PREBLE AND
DARKE COUNTIES THROUGH 430 AM EST...
At 359 AM EST, a strong thunderstorm was located near New Madison,
moving east at 55 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenville, Versailles, Arcanum, Bradford, New Paris, New Madison,
Webster, Wayne Lakes, Gettysburg, Eldorado, Verona, West Manchester,
Pitsburg, Hollansburg, Gordon, Palestine, Ithaca, Castine, Union
Corners and Darke County Airport.
This includes I-70 in Ohio between mile markers 1 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4014 8481 4023 8444 3992 8443 3992 8448
3989 8448 3982 8481
TIME...MOT...LOC 0859Z 254DEG 47KT 4004 8480
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Dec 11, 4:07 AM EST, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
407 AM EST Sat Dec 11 2021
OHZ026-044-110945-
Logan OH-Hardin OH-
407 AM EST Sat Dec 11 2021
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHERN LOGAN AND
HARDIN COUNTIES THROUGH 445 AM EST...
At 407 AM EST, strong thunderstorms were located along a line
extending from near Kenton to near Russells Point, moving northeast
at 60 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kenton, Russells Point, Belle Center, Chippewa Park, Northwood,
Roundhead, Mount Victory, Rushsylvania, Huntsville, Ridgeway,
Patterson, Grant, Silver Creek, Jumbo, Pfeiffer, Walton, Hepburn,
Mentzer, Bloom Center and Big Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4070 8350 4070 8344 4069 8344 4069 8342
4051 8342 4050 8345 4050 8352 4048 8352
4036 8399 4066 8380 4079 8350
TIME...MOT...LOC 0907Z 243DEG 53KT 4067 8372 4042 8391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Dec 11, 4:09 AM EST, 2 minutes before
Special Weather Statement
National Weather Service Wilmington OH
409 AM EST Sat Dec 11 2021
OHZ043-044-052-110945-
Champaign OH-Logan OH-Shelby OH-
409 AM EST Sat Dec 11 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN SHELBY,
NORTHERN CHAMPAIGN AND SOUTHERN LOGAN COUNTIES THROUGH 445 AM EST...
At 409 AM EST, a strong thunderstorm was located over Sidney, moving
east at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sidney, Bellefontaine, West Liberty, De Graff, Hardin, Quincy,
Rushsylvania, Huntsville, Port Jefferson, Valley Hi, Zanesfield,
Lockington, Newbern, New Jerusalem, Mcmorran, Maplewood, Kiser Lake
State Park, Pemberton, Lewistown and Logansville.
This includes I-75 in Ohio between mile markers 86 and 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
A Tornado Watch remains in effect until 600 AM EST for west central
Ohio.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4021 8359 4018 8402 4020 8426 4037 8426
4046 8365
TIME...MOT...LOC 0909Z 249DEG 45KT 4030 8413
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 1:34 AM EST | Severe Thunderstorm Warning | ILN | Hamilton | 28 min |
| Dec 11, 2:00 AM EST | Special Weather Statement | ILN | Mercer | 30 min |
| Dec 11, 2:25 AM EST | Special Weather Statement | ILN | Auglaize, Mercer | 35 min |
| Dec 11, 2:59 AM EST | Special Weather Statement | ILN | Hardin | 31 min |
| Dec 11, 3:11 AM EST | Severe Thunderstorm Warning | ILN | Darke, Mercer | 49 min |
| Dec 11, 3:27 AM EST | Special Weather Statement | ILN | Auglaize | 33 min |
| Dec 11, 3:41 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 49 min |
| Dec 11, 3:47 AM EST | Special Weather Statement | ILN | Shelby | 28 min |
| Dec 11, 3:55 AM EST | Severe Thunderstorm Warning | ILN | Adams, Brown | 32 min |
| Dec 11, 3:59 AM EST | Special Weather Statement | ILN | Darke | 31 min |
| Dec 11, 4:07 AM EST | Special Weather Statement | ILN | Hardin | 38 min |
| Dec 11, 4:08 AM EST | Areal Flood Advisory | ILN | Adams, Brown | 3 hr |
| Dec 11, 4:09 AM EST | Special Weather Statement | ILN | Logan, Shelby | 36 min |
| Dec 11, 4:15 AM EST | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 45 min |
| Dec 11, 4:25 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Miami, Shelby | 50 min |
| Dec 11, 4:36 AM EST | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 3 hr |
| Dec 11, 4:37 AM EST | Special Weather Statement | ILN | Union | 23 min |
| Dec 11, 4:53 AM EST | Special Weather Statement | ILN | Montgomery | 22 min |
| Dec 11, 4:57 AM EST | Special Weather Statement | ILN | Logan, Union | 33 min |
| Dec 11, 4:59 AM EST | Special Weather Statement | ILN | Adams, Scioto | 46 min |
| Dec 11, 5:11 AM EST | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 29 min |
| Dec 11, 5:14 AM EST | Special Weather Statement | ILN | Clark, Montgomery | 31 min |
| Dec 11, 5:37 AM EST | Special Weather Statement | ILN | Pike | 23 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.